TITLE

Bilateral simultaneous hypertensive intracerebral hemorrhage in both putamen

AUTHOR(S)
Asimi, Ravouf Parvez; Wani, Mushtaq Ahmad; Ahmad, Feroze
PUB. DATE
December 2007
SOURCE
Annals of Indian Academy of Neurology;Dec2007, Vol. 10 Issue 4, p272
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article focuses on the case of a 65-year-old man who presented with sudden onset of quadriplegia with bifacial weakness, slurring of speech and vomiting. Neurological examination discovered bilateral facial nerve palsy with bulbar dysarthria. The patient's tone was decreased in all the four limbs and motor power unveiled quadriparesis with bilateral extensor planter response. Brain computerized tomography (CT) demonstrated bilateral putamental hemorrhages.
ACCESSION #
28720114

 

Related Articles

  • PHOTO QUIZ. Mackowiak, Philip A. // Clinical Infectious Diseases;4/1/2001, Vol. 32 Issue 7, p1062 

    Presents a quiz that features the case of an old man who was admitted to the hospital for hemoptysis. Information on the patient's medical history; Description of the chest radiograph; Laboratory test that was performed; Diagnosis and interpretation of the cardiograph.

  • Bilateral Spontaneous Perinephric Hematoma. Gupta, Rahul; Rizvi, Syed Jamal; Modi, Pranjal R. // Urology Journal;Jan2009, Vol. 6 Issue 1, p8 

    The article focuses on a 55-year-old man suffering from bilateral spontaneous perinephric hematoma. The man had a history of generalized swelling all over his body and uremic symptoms. Physical examination was conducted and it revealed pallor and hypertension. Analysis of his urine did not show...

  • Tadalafil.  // Reactions Weekly;4/19/2008, Issue 1198, p40 

    The article describes the case of an elderly male patient who developed intracerebral haemorrhage after taking tadalafil or Cialis to enhance his sexual performance. The 70-year-old patient took two tadalafil 20-milligram tablets and, 1 hour later, developed acute headache. The symptoms worsened...

  • Enoxaparin sodium.  // Reactions Weekly;9/12/2009, Issue 1269, p19 

    The article describes the case of a 75-year-old man who developed an intracerebral haemorrhage while receiving treatment with enoxaparin sodium as deep vein thrombosis prophylaxis following deep brain stimulation surgery. Particular focus is given to his medical history and dosing regimen....

  • Acute cilio-choroidal effusion due to acetazolamide: unusual posterior involvement (OCT aspects). Malagola, R; Giannotti, R; Pattavina, L; Arrico, L // Eye;Jun2013, Vol. 27 Issue 6, p781 

    A letter to the editor is presented regarding a 71-year-old man prescribed with a single oral dose of acetazolamide after cataract surgery in which an ocular coherence tomography (OCT) scans that revealed bilateral angleclosure glaucoma (ACG).

  • Lenalidomide-induced diffuse alveolar hemorrhage. Saheer, S.; Thangakunam, Balamugesh; Christopher, Devasahayam Jesudas; George, Biju // Lung India;Jan-Mar2014, Vol. 31 Issue 1, p90 

    A letter to the editor is presented which discusses the medication of a 60-year-old male with lenalidomide-induced diffuse alveolar hemorrhage.

  • Bleeding from a gastric Dieulafoy lesion. Garg, R. // Emergency Medicine Journal;Jul2007, Vol. 24 Issue 7, p520 

    The article describes the case of a 70-year-old man who experienced bleeding due to a Dieulafoy lesion in the stomach.

  • Low cholesterol and intracerebral hemorrhage are related only in elderly men.  // Modern Medicine;Apr97, Vol. 65 Issue 4, p60 

    Presents an abstract of the article `Low Total Serum Cholesterol and Intracerebral Hemorrhagic Stroke: Is the Association Confined to Elderly Men? The Kaiser Permanente Medical Care Program,' by C. Iribarren, D.R. Jacobs et al, from the November 1996 issue of `Stroke.' Association between low...

  • Situs Ambiguous with Gastric Cancer: Report of a Case. Ryuji Tsutsumi; Yasuhiro Nagata; Akihito Enjoji; Yasuharu Ohno; Hodaka Kamito; Takashi Kanematsu // Surgery Today;Aug2007, Vol. 37 Issue 8, p676 

    Abstract  Situs ambiguous is an unpredictable anomaly characterized by disorder of the organ arrangement in the chest and abdomen. We report a case of situs ambiguous found incidentally in a 73-year-old man with gastric cancer. Preoperative imaging showed polysplenia, a bridging...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics